The Su-Schrieffer-Heeger model applied to chains of finite length, Phys.

Leiden Repository

The Su-Schrieffer-Heeger model applied to chains of finite length, Phys.

Type: Article / Letter to editor
Title: The Su-Schrieffer-Heeger model applied to chains of finite length, Phys.
Author: Saarloos, W. vanVos, F.L.J.Aalberts, D.P.
Source: Physical Review B, 53, 14922 - (1996)
Journal Title: Physical Review B
Volume: 53
Start Page: 14922
Publisher: American Physical Society
Issue Date: 1996
Faculty: Faculteit der Wiskunde en Natuurwetenschappen
Uri: urn:issn:1539-3755
ISSN: urn:issn:1539-3755
Handle: http://hdl.handle.net/1887/5485
 

Files in this item

Description Size View
application/pdf 850_073.pdf 156.2Kb View/Open

This item appears in the following Collection(s)